# SDR SIMA20250106001

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 40,430 hours, 27,362 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT FAIL AFTER TAKEOFF EMERGENCY DECLARED. RETURNED TO BUF. REMOVED ICE ACCUMULATION AND T/S PER FIM 27-80-00. FOUND TO BE TRANSITORY CONDITION OF SLAT/FLAP ACEU. MESSAGE CLEARED, NO FURTHER DEFECTS NOTED.
